Israel Journal of Mathematics

, Volume 96, Issue 1, pp 97–113 | Cite as

Gröbner-Shirshov bases for quantum enveloping algebras

Article

Abstract

We give a method for finding Gröbner-Shirshov bases for the quantum enveloping algebras of Drinfel’d and Jimbo, show how the methods can be applied to Kac-Moody algebras, and explicitly find the bases for quantum enveloping algebras of typeAN(forq8≠1).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AL]
    W. Adams and P. Loustaunou,An Introduction to Gröbner Bases, Graduate Studies in Mathematics Vol. 3, American Mathematical Society, 1994. MR 95g:13025.Google Scholar
  2. [Be]
    G. M. Bergman,The diamond lemma for ring theory, Advances in Mathematics29 (1978), 178–218. MR 81b:16001.MATHCrossRefMathSciNetGoogle Scholar
  3. [Bo1]
    L. A. Bokut’,Imbedding of Lie algebras into algebraically closed Lie algebras, Algebra and Logic1 (1962), 47–53.MathSciNetGoogle Scholar
  4. [Bo2]
    L. A. Bokut’,Unsolvability of the equality problem and subalgebras of finitely presented Lie algebras, Mathematics of the USSR-Izvestiya6 (1972), no. 6, 1153–1199. (In Russian:Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya 36 (1972), no. 6, 1173–1219.).CrossRefGoogle Scholar
  5. [Bo3]
    L. A. Bokut’,Imbedding into simple associative algebras, Algebra and Logic15 (1976), 117–142. MR 58#22167.MathSciNetGoogle Scholar
  6. [Bo4]
    L. A. Bokut’,On algebraically closed and simple Lie algebras, Trudy Steklov Math.148 (1978), 30–42. MR 82c:17009..MathSciNetGoogle Scholar
  7. [BML]
    L. A. Bokut’ and L. G. Makar-Limanov,A basis of a free metabelian associative algebra, Sibirskii Mathematicheskii Zhurnal32 (1991), no. 6, 12–18. MR 93e:16035.MathSciNetGoogle Scholar
  8. [BoKl1]
    L. A. Bokut’ and A. A. Klein,Serre relations and Gröbner-Shirshov bases for simple Lie algebras I, International Journal of Algebra and Computation, to appear.Google Scholar
  9. [BoKl2]
    L. A. Bokut’ and A. A. Klein,Serre relations and Gröbner-Shirshov bases for simple Lie algebras II, International Journal of Algebra and Computation, to appear.Google Scholar
  10. [BoKu]
    L. A. Bokut’ and G. P. Kukin,Algorithmic and Combinatorial Algebras, Kluwer, Amsterdam, 1994. MR95i:17002.Google Scholar
  11. [BW]
    T. Becker and V. Weispfenning,Gröbner Bases. A Computational Approach to Commutative Algebra, Graduate Texts in Mathematics Vol. 141, Springer-Verlag, Berlin, 1993. MR 95e:13018.Google Scholar
  12. [Dr]
    V. G. Drinfel’d,Hopf algebras and the quantum Yang-Baxter equation, Doklady Adakemii Nauk SSSR283 (1985), no. 5, 1060–1064. MR 87h:58080.MathSciNetGoogle Scholar
  13. [Ji1]
    M. Jimbo,A q-difference analogue of U(G) and the Yang-Baxter equation, Letters in Mathematical Physics10 (1985), no. 1, 63–69. MR 86k:17008.MATHCrossRefMathSciNetGoogle Scholar
  14. [Ji2]
    M. Jimbo,A q-analogue of U(gl(N + 1)), Hecke algebra, and the Yang-Baxter equation, Letters in Mathematical Physics11 (1986), no. 3, 247–252. MR 87k:17011.MATHCrossRefMathSciNetGoogle Scholar
  15. [Ka]
    V. G. Kac,Infinite-dimensional Lie Algebras, third edition, Cambridge University Press, Cambridge, 1990. MR 92k:17038.MATHGoogle Scholar
  16. [Mo]
    F. Mora,Groebner bases for non-commutative polynomial rings, inProc. AAECC-3, Lecture Notes in Computer Science229 (1986), 353–362.MathSciNetGoogle Scholar
  17. [Ro1]
    M. Rosso,An analogue of the P. B. W. theorem and the universal R-matrix for U h sl(N + 1), Communications in Mathematical Physics124 (1989), no. 2, 307–318. MR 90h:17019.MATHCrossRefMathSciNetGoogle Scholar
  18. [Ro2]
    M. Rosso,Analogues de la forme de Killing et du theoreme d’Harish-Chandra pour les groupes quantiques, Annales Scientifiques de l’École Normale Supérieure23 (1990), no. 3, 445–467. MR 93e:17026.MATHMathSciNetGoogle Scholar
  19. [Sh1]
    A. I. Shirshov,On free Lie rings, Matematicheskii Sbornik45 (1958), no. 2, 113–122.Google Scholar
  20. [Sh2]
    A. I. Shirshov,Some algorithmic problems for ε-algebras, Sibirskii Matematicheskii Zhurnal3 (1962), no. 1, 132–137. MR 32#1222.MATHGoogle Scholar
  21. [Sh3]
    A. I. Shirshov,Some algorithmic problems for Lie algebras, Sibirskii Matematicheskii Zhurnal3 (1962), no. 2, 292–296.MATHGoogle Scholar
  22. [Sh4]
    A. I. Shirshov,On a hypothesis of the theory of Lie algebras, Sibirskii Matematicheskii Zhurnal3 (1962), no. 2, 297–301.MATHGoogle Scholar
  23. [Ya]
    I. Yamane,A Poincaré-Birkhoff-Witt theorem for the quantized universal enveloping algebra of type A N, Publications of the Research Institute for Mathematical Sciences of Kyoto University25 (1989), no. 3, 503–520. MR 91a:17016.MATHMathSciNetGoogle Scholar

Copyright information

© Hebrew University 1996

Authors and Affiliations

  1. 1.Institute of MathematicsNovosibirskRussia
  2. 2.Department of MathematicsWayne State UniversityDetroitUSA

Personalised recommendations